Top
20
Doctor insights on: Accutane Month 3

Share
1

1
I've been off of Accutane for 3 months and now im starting to break out. Do I have to start taking it again?

Not neccessarily: Usually would like to wait 6 months before re starting, sometimes other treatments work very well after Accutane even tho failed prior. Have never seen anyone break out as bad after a course with correct dosing. ...Read more

Taking Accutane (Definition)

Accutane (Isotretinoin) is a powerful medicine that treats acne. It is known to cause severe birth defects if a woman becomes ...Read more


2

2
My son is 15. I am concerned he has been taking 40 mg per day of Accutane for 3 months. Will it stunt his growth?

My son is 15. I am concerned he has been taking 40 mg per day of Accutane for 3 months. Will it stunt his growth?

Severe acne?: I am assuming he has severe acne and is followed by Dermatology. They typically treat with accutane for 6 months at a time. I am assuming they reviewed the risks with accutane, I am not aware that accutane will stunt your growth, and most likely at 15 he already has had his growth spurt. ...Read more

See 1 more doctor answer
3

3
I've been on Accutane for 3 months the spots have got better but the hyperpigmintation has got worse is there anything I can use to help this go away ?

I've been on Accutane for 3 months the spots have got better but the hyperpigmintation has got worse is there anything I can use to help this go away ?

You absolutely need: to discuss with the dermatologist who put you on the accutane. There are many things to do to treat hyper pigmentation but only the doctor who is treating you with this serious medication should decide what is best. ...Read more

4

4
I finished accutane almost 3 months ago. Would getting lasik be bad?

I finished accutane almost 3 months ago.  Would getting lasik be bad?

Would not recommend : Accurate dries up all your surface and mucus membranes including the eyes. I would hold off prior to getting your lasik consultation ...Read more

5

5
I have been on Accutane for 3 months and it's made me have constant yeast infections. will that go away as soon as I get off of it?

I have been on Accutane for 3 months and it's made me have constant yeast infections. will that go away as soon as I get off of it?

Rarely probably no: Make sure you are also checked for Diabetes , Immunosupression and that you are not on steroids like prednisone. Recurrent yeast infections occur frequently in the above mentioned conditions. Check with your physician. ...Read more

6

6
I was on accutane 3 months ago and want to get lasik. My eyes feel fine, but should I get punctal plugs to reduce the risk of dryness?

I was on accutane 3 months ago and want to get lasik.  My eyes feel fine, but should I get punctal plugs to reduce the risk of dryness?

Probably not: I would discus this with your eye surgeon but if it has been 3 months or more since you are off the Accutane and your eyes feel otherwise fine, probably not needed. ...Read more

8

8
I am taking accutane (40mg) since 3 months and i have to take for few days zithromax and diflucan, (fluconazole) is there any interaction between these medicine?

I am taking accutane (40mg) since 3 months and i have to take for few days   zithromax and diflucan, (fluconazole) is there any interaction between these medicine?

Small: Accutane does not interact with either of these medications. There is a slight risk of the Zithromax and Diflucan (fluconazole) interacting, but it is low in someone young like yourself, and if those two medications were prescribed by the same doctor, it is not worth questioning. If they were prescribed by two separate doctors, alert them to determine whether they wish to have you take both. ...Read more

See 1 more doctor answer
9

9
Why is my redness and hyperpigmintation getting worse three months into accutane?

Why is my redness and hyperpigmintation getting worse three months into accutane?

Photo?: without an examination and photo documentation- impossible to diagnose online. Please see a dermatologist. ...Read more

10

10
Three months ago i stopped taking accutane. I am now taking a gainer (carnivore mass) which i think is making me break-out. Should i stop taking it?

Three months ago i stopped taking accutane. I am now taking a gainer (carnivore mass) which i think is making me break-out. Should i stop taking it?

Probably not: Acne caused by dietary changes is largely a myth. The most significant cause of acne is testosterone, which is much, much higher in your teens and early 20's than any other time in your life. If you're breaking out more recently, it may be simply due to weather changes ; the fact that people aren't in the sun as much after summer is over. ...Read more

11

11
Will my baby have birh defects? I got pregnant three months after my last dose of Accutane. I ionly took two Accutane

Will my baby have birh defects? I got pregnant three months after my last dose of Accutane. I ionly took two Accutane

Negligible risk: The half life of Accutane (time for half to be gone from your body) is about a day. By three months out there is none in your system to cause a problem. There is no data suggesting a higher frequency of birth defects in women who took the med at times unrelated to an actual pregnancy. ...Read more

12

12
I got pregnant exactly three months after the last dose of accutane. Should i terminate pregnancy?

No: Accutane stays in your system for 30 days after you stop taking it. Most likely your baby is not affected after 3 months. You should discuss this with your ob. ...Read more

13

13
I've been on Accutane for six months. I had blood work done for the first three months, but Dr. said I don't need another blood test. I'm worried.

I've been on Accutane for six months. I had blood work done for the first three months, but Dr. said I don't need another blood test.  I'm worried.

Accurate??: Accurate is indicated for people who have severe cystic pitting acne. It has been shown to sometimes cause very serious birth defects. Make sure you don't get pregnant while you are taking it and for some time after you off of it, probably at least 1 year. ...Read more

15

15
Hi I'm taking accutane for four months now because I had acne then I stopped it since I stopped getting acne but now after 2 months I started getting acne again so my dermatologist suggested me to take for another three months along with chemical peels..

Hi I'm taking accutane for four months now because I had acne then I stopped it since I stopped getting acne but now after 2 months I started getting acne again so my dermatologist suggested me to take for another three months along with chemical peels..

Accutane use!!!: You must be very very careful about the use of Accutane. It is a very potent teratogen (causes serious birth defects) even when you are not taking it because it can be stored in your body's fat and then released. I don't know if you are sexually active but you must must use at least two very effective forms of contraception. Be prepared to consider having an abortion for a malformed fetus!! ...Read more

18

18
I am currently on my fourth week of accutane. I've had three cystic like pimples on my forehead that will go down but then inflame again, why?

I am currently on my fourth week of accutane. I've had three cystic like pimples on my forehead that will go down but then inflame again, why?

Continue accutane: 3 weeks treatment with Accutane is not enough, you need to continue Accutane for a few more weeks to see the real effect of medicine. Try to keep your face clean and dry. Hope your pimples will go away. If still no improvement, then consult your dermatologist for more treatment. ...Read more

19

19
I was on 40mg Accutane for 1 month and 80mg for an additional 3 months. How long before it's out of my system?

I was on 40mg Accutane for 1 month and 80mg for an additional 3 months. How long before it's out of my system?

Accutane ; Skin: Accutane is usually mostly out of your system by 6 months after your last dose, but you should get the definitive answer from you prescriber. ...Read more